MathSciNet Relay Station
MathSciNet bibliographic data
MR2518059 47H10 (47J25)
Zegeye, Habtu; Shahzad, Naseer Strong convergence theorems for a common zero of a countably infinite family of $\alpha$-inverse strongly accretive mappings. Nonlinear Anal. 71 (2009), no. 1-2, 531–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement